# SDR ASAA2016032016021

- Difficulty date: March 20, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N492AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44110
- Aircraft time: 1,030 hours, 367 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autoland Sys
- Condition: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTOLAND UNSATISFACTORY DUE TO LATERAL OFFSET TO THE RT OF CENTERLINE.  ACFT LANDED JUST 35FT RT OF CENTERLINE WITH IN THE TOUCHDOWN ZONE, 1000-2000 FT FROM THRESHOLD. WINDS WERE CALM.  ACFT GROUNDED. DFCS FLIGHT FAULT REVIEW LOGGED NO FAULT.  ACCOMPLISHED LAND VERIFY TEST IAW AMM 22-11-00 AND ALL TESTS PASS, OPS CHECK NORMAL.  NO CURRENT FAULTS.  HGS OPS CHECK GOOD, REF AMM 34-36-00.  LWMP STATUS PLACARD CHECKED AND REMAINS UPGRADED TO CAT IIIA AUTOLAND AND HGS.
